Posted by menolly57 on August 18, 2002, at 17:05:24
In reply to Re: Try a tongue scraper, posted by sleepy lizard on August 17, 2002, at 6:39:50
Thanks guys! I thought for a while that maybe my post was too long to get much of a response.
I could try the tongue scraper, but I doubt it will help very much because it feels like this bad-tasing substance is being secreted from all over the inside of my mouth, and not just from the tongue. (How can I tell? I just can.) But I should probably have one of those scrapers anyway.
Sleepy lizard, which meds did you find have bad taste as a side effect? I know about Desipramine and Trazodone, but I don't know about Prozac, Wellbutrin, or Claritin for that matter. Do you know anything more about this "action in the brain?" Might it have something to do with food?
I have also tried mouthwashes, mints, tooth brushing and Italian ice (yes -- that helps too!), but all of these only provide temporary relief. I was hoping to get to the bottom of the problem, but it looks like I may be stuck with it for the time being. As I said, my present combo seems to do well for me in terms of mood, so I don't want to try something else until I at least get a job and a housemate.
I think I am going to go back on the Trazodone. I'm getting the bad taste anyway, and I might as well take something that lets me sleep.
Thanks again and take care everyone! :)